# SDR GLBA20061041

- Difficulty date: January 1, 2008
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 23,963 hours, 29,141 cycles
- Engine: Pwa PT6A6
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1864
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE/ODOR - PILOTS REPORTED THE GLARESHIELD INSTRUMENT EMERGENCY LIGHTS WERE SMOKING ON THE GROUND AFTER STARTING ENGINES.  REMOVED EMERGENCY FUSE F127.  MAINTENANCE REMOVED EMERGENCY FUSE F127 AND REMOVED AND REPLACED BULB IAW MM 33-10.  OPERATIONAL CHECK GOOD.
